# SDR SIMA20210115004

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLOOR SUPPORT BETWEEN FRAMES 48-52 HAS MULTIPLE SPOTS OF CORROSION.  CORROSION LEVEL 1.  C/A: R & R LT OUTBOARD FLOOR SUPPORT BETWEEN FRAMES 48-52, IAW SRM 51-40-02.
